Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 154, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 13, 2015, 3:08 PM MDT for Chaves County, New Mexico. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 13, 2015, 3:08 PM MDT (21:08 UTC)
- Expired
- Jun 13, 2015, 3:45 PM MDT
- In force
- 37 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Chaves County, NM
The radar
The Holloman AFB radar (KHDX), 157 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:03 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.1 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 564 J/kg
- Mixed-layer CIN
- -264 J/kg
- Mixed-layer LCL
- 1023 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:39 PM MDT, 2 hours 29 minutes earlier.
Area forecast discussion, Jun 13, 12:39 PM MDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1239 PM MDT SAT JUN 13 2015 .UPDATE... NUDGED UP POPS TO LIKELY FOR EAST CENTRAL AND SE PLAINS BASED ON LATEST OBS AND MODEL GUIDANCE. A CONVECTIVE WATCH BOX IS LIKELY BY 19Z-20Z...SO INCLUDED LARGE HAIL AND DAMAGING WIND WORDING IN ZONES. WILL WAIT TIL SEND ZFP TIL SPC PRODUCT ARRIVES. LCL HVY WILL INCREASE FLASH FLOOD THREAT ACROSS THE EAST WITH SVR STORMS. FLASH FLOOD THREAT ALSO IN PLACE OVER CENTRAL/WESTERN NM WITH WEAK STEERING FLOW AND LARGE CONVECTIVE CLUSTERS. GUYER && .PREV DISCUSSION...1204 PM MDT SAT JUN 13 2015... .AVIATION... 18Z TAF CYCLE SHRA AND TSRA HAVE DEVELOPED QUICKLY AND EARLY ACROSS THE NW THIRD OF NM AND THE STRONGER TSRA WILL GENERATE RELATIVELY SHORT DURATION MVFR CIGS AND PERHAPS VSBY...AS WELL AS OCCASIONAL MT OBSCURATIONS. GUP...SAF AND LVS ARE MOST FAVORED TO SEE THESE CONDITIONS ANYTIME FROM ISSUANCE TIME OF THIS PRODUCT THROUGH 14/01Z WITH DIMINISHING CHANCES THEREAFTER. ABQ...AEG AND FMN TO SEE STILL SIGNIFICANT BUT SLIGHTLY LOWER CHANCES OF SAME. FARTHER EAST NEW TSRA DEVELOPMENT EXPECTED FIRST ACROSS EAST SLOPES OF CENTRAL MT CHAIN AND EAST TO WESTERN REACHES OF THE EASTERN PLAINS...THEN BUILDING ACROSS THE EASTERN PLAINS OF NEW MEXICO LATER AFTN THROUGH THE EVENING. LATTER AREA STORMS COULD TURN STRONG TO SEVERE WITH LARGE HAIL AND WIND GUSTS TO 50 OR 55 KT. ACTIVITY TO DECREASE CONSIDERABLY LATE TONIGHT WHEN SOME LOCALIZED MVFR TO IFR CIGS OR FOG REDUCED VSBY MAY DEVELOP MAINLY NORTH AND EAST. 43 && .PREV DISCUSSION...329 AM MDT SAT JUN 13 2015... .SYNOPSIS... THE ACTIVE THUNDERSTORM PATTERN PERSISTS WITH A SLOW MOVING UPPER LEVEL DISTURBANCE MOVING OVER THE STATE. A FEW SEVERE STORMS ARE POSSIBLE LATER TODAY AND TONIGHT ACROSS PORTIONS OF THE EASTERN PLAINS NEAR THE TEXAS BORDER. LOOK FOR GOOD CHANCES FOR STORMS TO CONTINUE THROUGH THE WEEKEND THEN TREND DOWN THROUGH THE MIDDLE OF THE WEEK AS HIGH PRESSURE IN THE UPPER LEVELS OF THE ATMOSPHERE STRENGTHENS OVER THE REGION. HIGH TEMPERATURES WILL BE BELOW NORMAL THROUGH THE WEEKEND...THEN TREND UP TO ABOVE NORMAL BY THE MIDDLE OF THE WEEK WITH MANY LOCALES EXCEEDING 90 DEGREES. && .DISCUSSION... CONVECTION PERSISTING WELL INTO THE OVERNIGHT HOURS ACROSS CENTRAL AND EASTERN NEW MEXICO...A RARITY FOR THE MIDDLE OF JUNE. IMPRESSIVE LIGHTNING ACTIVITY NOTED WITH SOME BRIEF...BUT HEAVY DOWNPOURS. TODAY WILL LIKELY BE THE MOST ACTIVE OF THIS FORECAST CYCLE...WITH THUNDERSTORMS FAVORING THE MOUNTAINS AND THE EAST CENTRAL AND SOUTHEAST PLAINS. RELATIVELY SLOW STORM MOTION WILL ALLOW FOR SOME LOCALLY HEAVY DOWNPOURS...BUT THE MORE SIGNIFICANT THREAT WILL BE ACROSS THE EASTERN PLAINS NEAR THE TEXAS BORDER BY LATE AFTERNOON AND INTO THE EARLY EVENING HOURS WHERE A FEW SEVERE STORMS ARE POSSIBLE. 00Z NAM12 SHOWS LIFTED INDICES OF -8 TO -11C BETWEEN TUCUMCARI AND PORTALES BY LATE DAY WITH SBCAPE VALUES FROM 2500-3000 J/KG. 0-6KM BULK SHEAR VECTORS NOT VERY SUPPORTIVE OF SUPERCELLS...WILL LIKELY BE A MULTI-STORM/CLUSTER MODE WITH A LARGE HAIL THREAT INITIALLY...THEN TRANSITIONING INTO MORE OF A HEAVY RAIN THREAT THROUGH THE EVENING HOURS. CONVECTION WILL LIKELY DIMINISH WITH THE LOSS OF DAYTIME HEATING CENTRAL AND WESTERN AREAS...BUT CONTINUE THROUGH THE NIGHT ACROSS THE EASTERN PLAINS. PWATS BEGIN A DOWNTREND SUNDAY...ESPECIALLY WEST...AS PRESSURE HEIGHTS TREND UP AND THE SHORTWAVE TROUGH FINALLY EXITS TO THE EAST. A MID LEVEL RIDGE AXIS TO BUILD MORE SIGNIFICANTLY MONDAY OVER THE REGION...WITH 500MB HEIGHTS REACHING UP TO 588DAM ACROSS WESTERN PORTIONS OF THE AREA. AT SOME POINT MONDAY INTO MONDAY NIGHT...A BACKDOOR FRONT WILL SURGE WEST BEYOND THE CENTRAL MOUNTAIN CHAIN...LIKELY AIDED BY CONVECTIVE OUTFLOWS AND A THERMAL LOW TO THE WEST. THIS SURGE OF MOISTURE SHOULD ALLOW FOR MORE THUNDERSTORMS TUESDAY AFTERNOON CENTRAL AND WEST. MORE PRONOUNCED DRYING FORECAST FOR MID TO LATE WEEK WITH THE 00Z ECMWF AND GFS IN GOOD AGREEMENT ON FORECAST PRESSURE HEIGHTS AND THE OVERALL SYNOPTIC PATTERN THROUGH FRIDAY. HIGH TEMPERATURES WILL TREND UP THROUGH THE WEEK AND SHOULD BE ABOVE NORMAL AREAWIDE BY WEDNESDAY. MANY LOCALES WILL SEE 90+ DEGREES WEDNESDAY THROUGH AT LEAST FRIDAY. 11 && .FIRE WEATHER... AN ANOMALOUSLY MOIST AIRMASS WILL CONTINUE TO BLANKET MUCH OF NM TODAY...KEEPING ELEVATED CHANCES FOR SHOWERS AND THUNDERSTORMS GOING THROUGH THE AFTERNOON AND EVENING. WITH A WEAK TROUGH UPSTREAM OF THE STATE...LIGHT WINDS ALOFT WILL PREVAIL WITH SURFACE/20FT WINDS VEERING MORE SOUTHERLY TO EVEN SOUTHWESTERLY BY AFTERNOON. TEMPERATURES WILL ALSO RUN NEAR TO SLIGHTLY BELOW AVERAGE ACROSS THE FORECAST AREA...AND THIS REGIME WILL PRECLUDE ANY CRITICAL FIRE WEATHER CONDITIONS. AFTER MANY PLACES RECEIVE WETTING RAINFALL TODAY AND THIS EVENING...EXCELLENT RH RECOVERY WILL BE ON HAND OVERNIGHT AND INTO SUNDAY MORNING. INTO SUNDAY SHOWERS AND STORMS WILL BE MOST CONCENTRATED ACROSS THE EASTERN THIRD TO HALF OF NEW MEXICO. WHILE STORMS WILL STILL FIRE IN THE WESTERN TIER OF THE STATE...THERE WILL BE NOTABLY LESS COVERAGE DUE TO SOME DRY AIR ENTRAINMENT. TEMPERATURES WILL INCH A BIT CLOSER TO AVERAGE AND DECENT VENTILATION RATES WILL PREVAIL MOST ZONES. FOR MONDAY...A BACK DOOR COLD FRONT WILL INVADE THE EASTERN PLAINS OF NM...RECHARGING LOW LAYER MOISTURE. THE FRONT WILL LIKELY INVADE THE RIO GRANDE VALLEY BEFORE DUSK...AND PERHAPS MAKE IT TO THE CONTINENTAL DIVIDE BEFORE SUNSET. THIS COULD ALSO BRING AN UPTICK IN STORM COVERAGE IN CENTRAL ZONES LATE MONDAY AFTERNOON AND EVENING WITH STORMS REMAINING MORE SPARSE TOWARD THE AZ/NM BORDER. FORECAST MODELS THEN ADVERTISE A DAY-BY-DAY DRYING TREND THROUGH THE REMAINDER OF NEXT WEEK WITH VERY FEW STORMS EXPECTED BY THE LATTER PART OF THE WEEK. NM WILL ULTIMATELY REST BETWEEN THE BERMUDA HIGH AND AN EASTERN PACIFIC RIDGE...A WEAKNESS THAT WILL NOT LET ANY ABRUPT DRY INTRUSIONS ARRIVE...BUT RATHER A SLOW EROSION OF CURRENT MOISTURE. 52 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 13, 5:05 AM MDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 AM MDT SAT JUN 13 2015 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 505 AM MDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR PORTIONS OF THE EASTERN PLAINS NEAR THE TEXAS BORDER THIS AFTERNOON AND EVENING... WITH LARGE HAIL BEING THE PRIMARY THREAT. THERE IS ALSO A THREAT FOR HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING OVER THE SAME AREA DURING THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG STORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING ACROSS THE EAST CENTRAL PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT FOR THE EASTERN PLAINS DUE TO THE THREAT OF SEVERE THUNDERSTORMS. 11
In the hours before
Special weather statement, Jun 13, 2:04 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
204 PM MDT SAT JUN 13 2015
NMZ519-521-132030-
SANDIA/MANZANO MOUNTAINS-MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO
AREA-
204 PM MDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND CENTRAL
BERNALILLO COUNTIES UNTIL 230 PM MDT...
AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORM OUTFLOW WINDS ALONG A LINE EXTENDING
FROM NEAR ENCHANTED HILLS TO NEAR SOUTH VALLEY...AND MOVING EAST AT
35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS LINE...ALONG WITH
REDUCED VISIBILITY IN BLOWING DUST.
LOCATIONS IMPACTED INCLUDE...
ALBUQUERQUE...RIO RANCHO...BERNALILLO...CORRALES...LOS RANCHOS DE
ALBUQUERQUE...PARADISE HILLS...VENTANA RANCH...SANDIA HEIGHTS...RIO
RANCHO CITY CENTER AND ENCHANTED HILLS.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 BETWEEN MILE MARKERS 149 AND 169.
INTERSTATE 25 BETWEEN MILE MARKERS 212 AND 252.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATIONS
JEMEZ CANYON RESERVOIR...JUAN TABO PICNIC AREA...LA CUEVA PICNIC
AREA...RIO GRANDE NATURE CENTER...AND PETROGLYPH NATIONAL MONUMENT.
BLOWING DUST ASSOCIATED WITH STRONG THUNDERSTORM WINDS CAN REDUCE
VISIBILITIES BELOW ONE QUARTER MILE AT TIMES.
&&
LAT...LON 3542 10640 3541 10639 3538 10639 3491 10649
3493 10685 3542 10667 3542 10659 3540 10657
3540 10654 3541 10651 3542 10651
TIME...MOT...LOC 2001Z 241DEG 32KT 3539 10662 3501 10676
43Special weather statement, Jun 13, 2:04 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 204 PM MDT SAT JUN 13 2015 NMZ522-523-132045- ESTANCIA VALLEY-CENTRAL HIGHLANDS- 204 PM MDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TORRANCE COUNTY UNTIL 245 PM MDT... AT 203 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES EAST OF MCINTOSH...OR 12 MILES NORTHEAST OF ESTANCIA...MOVING EAST AT 25 MPH. PENNY SIZE HAIL AND HEAVY RAIN WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ESTANCIA. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 BETWEEN MILE MARKERS 220 AND 236. HIGHWAY 285 BETWEEN MILE MARKERS 226 AND 249. && LAT...LON 3466 10605 3498 10602 3503 10531 3451 10561 TIME...MOT...LOC 2003Z 255DEG 21KT 3483 10586 KJ
Special weather statement, Jun 13, 2:37 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
237 PM MDT SAT JUN 13 2015
NMZ533-537-539-132100-
DE BACA COUNTY-GUADALUPE COUNTY-EASTERN LINCOLN COUNTY-
237 PM MDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR DE BACA...SOUTHERN GUADALUPE AND
NORTHEASTERN LINCOLN COUNTIES UNTIL 300 PM MDT...
AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF RAMON...OR 37 MILES
SOUTHEAST OF VAUGHN...MOVING EAST AT 20 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RAMON...YESO...SUMNER LAKE AND SUMNER LAKE STATE PARK.
THIS INCLUDES HIGHWAY 285 BETWEEN MILE MARKERS 161 AND 200.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN NEW MEXICO.
LAT...LON 3405 10418 3406 10479 3409 10479 3409 10488
3407 10489 3407 10503 3452 10520 3485 10438
TIME...MOT...LOC 2037Z 263DEG 16KT 3416 10483
KJSpecial weather statement, Jun 13, 2:51 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 251 PM MDT SAT JUN 13 2015 NMZ523-533-132130- CENTRAL HIGHLANDS-GUADALUPE COUNTY- 251 PM MDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GUADALUPE AND NORTHEASTERN TORRANCE COUNTIES UNTIL 330 PM MDT... AT 251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16 MILES EAST OF CLINES CORNERS...OR 26 MILES NORTHWEST OF VAUGHN...MOVING EAST AT 15 MPH. PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ANTON CHICO AND MILAGRO. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 230 AND 246. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL NEW MEXICO. LAT...LON 3487 10541 3502 10547 3521 10514 3490 10517 TIME...MOT...LOC 2051Z 266DEG 12KT 3495 10539 KJ
Special weather statement, Jun 13, 2:57 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT SAT JUN 13 2015
NMZ521-522-132200-
ESTANCIA VALLEY-SANDIA/MANZANO MOUNTAINS-
257 PM MDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BERNALILLO AND
NORTHWESTERN TORRANCE COUNTIES UNTIL 400 PM MDT...
AT 257 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ESCABOSA...OR 19 MILES WEST
OF ESTANCIA...MOVING EAST AT 15 MPH.
PENNY SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHILILI...ESCABOSA...TAJIQUE...MIERA AND PONDEROSA PINES.
THIS INCLUDES INTERSTATE 40 NEAR MILE MARKER 191.
OTHER LOCATIONS AFFECTED INCLUDE FOURTH OF JULY CAMPGROUND.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3481 10605 3476 10643 3482 10645 3486 10643
3486 10642 3487 10642 3488 10643 3492 10644
3493 10646 3504 10613
TIME...MOT...LOC 2057Z 257DEG 14KT 3487 10638
43Special weather statement, Jun 13, 3:02 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 302 PM MDT SAT JUN 13 2015 NMZ535-536-132130- CURRY COUNTY-ROOSEVELT COUNTY- 302 PM MDT SAT JUN 13 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CURRY AND NORTHWESTERN ROOSEVELT COUNTIES UNTIL 330 PM MDT... AT 302 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF TOLAR...OR 27 MILES EAST OF FORT SUMNER...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MELROSE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED MEDIA OUTLETS AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL NEW MEXICO. LAT...LON 3426 10355 3426 10391 3438 10391 3448 10358 TIME...MOT...LOC 2102Z 251DEG 15KT 3434 10379 KJ
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 1:50 AM MDT | Special Weather Statement | ABQ | Santa Fe | 25 min |
| Jun 13, 3:38 AM MDT | Special Weather Statement | ABQ | Curry | 52 min |
| Jun 13, 5:57 AM MDT | Special Weather Statement | ABQ | De Baca | 33 min |
| Jun 13, 6:31 AM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Jun 13, 6:58 AM MDT | Special Weather Statement | ABQ | Curry, Quay | 32 min |
| Jun 13, 12:54 PM MDT | Special Weather Statement | ABQ | Santa Fe | 36 min |
| Jun 13, 1:02 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, McKinley, Sandoval, Valencia | 3 hr |
| Jun 13, 1:12 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 20 min |
| Jun 13, 1:23 PM MDT | Flash Flood Warning | ABQ | Santa Fe | 112 min |
| Jun 13, 1:28 PM MDT | Special Weather Statement | ABQ | Bernalillo | 47 min |
| Jun 13, 1:34 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Cibola, Valencia | 41 min |
| Jun 13, 1:39 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Lincoln, Torrance | 66 min |
| Jun 13, 2:04 PM MDT | Special Weather Statement | ABQ | Bernalillo | 26 min |
| Jun 13, 2:09 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 37 min |
| Jun 13, 2:10 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 65 min |
| Jun 13, 2:27 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 37 min |
| Jun 13, 2:30 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe, Lincoln, Torrance | 2 hr |
| Jun 13, 2:37 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 83 min |
| Jun 13, 2:37 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Jun 13, 2:41 PM MDT | Flash Flood Warning | ABQ | Chaves | 2 hr |
| Jun 13, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca, Lincoln | 60 min |
| Jun 13, 2:51 PM MDT | Special Weather Statement | ABQ | Guadalupe | 39 min |
| Jun 13, 2:57 PM MDT | Special Weather Statement | ABQ | Bernalillo | 63 min |
| Jun 13, 3:02 PM MDT | Special Weather Statement | ABQ | Curry | 28 min |
| Jun 13, 3:18 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Roosevelt | 57 min |
| Jun 13, 3:23 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 112 min |
| Jun 13, 3:27 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca | 48 min |
| Jun 13, 3:29 PM MDT | Special Weather Statement | ABQ | Guadalupe | 31 min |
| Jun 13, 3:42 PM MDT | Special Weather Statement | ABQ | Lincoln | 33 min |
| Jun 13, 3:46 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 44 min |
| Jun 13, 3:51 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, San Juan | 84 min |
| Jun 13, 3:51 PM MDT | Special Weather Statement | ABQ | Roosevelt | 24 min |
| Jun 13, 3:54 PM MDT | Special Weather Statement | ABQ | Chaves | 51 min |
| Jun 13, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 49 min |
| Jun 13, 4:06 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Guadalupe, Quay | 54 min |
| Jun 13, 4:13 PM MDT | Areal Flood Advisory | ABQ | Chaves, Curry, Roosevelt | 2 hr |
| Jun 13, 4:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, De Baca | 60 min |
| Jun 13, 4:20 PM MDT | Special Weather Statement | ABQ | De Baca | 25 min |
| Jun 13, 4:24 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 51 min |
| Jun 13, 4:30 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca, Guadalupe, Quay, Roosevelt | 2 hr |
| Jun 13, 4:35 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 85 min |
| Jun 13, 4:40 PM MDT | Special Weather Statement | ABQ | Curry | 35 min |
| Jun 13, 4:41 PM MDT | Special Weather Statement | ABQ | San Juan | 34 min |
| Jun 13, 4:44 PM MDT | Special Weather Statement | ABQ | Lincoln | 46 min |
| Jun 13, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, De Baca, Quay, Roosevelt | 55 min |
| Jun 13, 4:52 PM MDT | Special Weather Statement | ABQ | Harding | 38 min |
| Jun 13, 4:56 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 49 min |
| Jun 13, 4:59 PM MDT | Areal Flood Advisory | ABQ | Curry, Quay, Roosevelt | 3 hr |
| Jun 13, 5:07 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Curry, Roosevelt | 38 min |
| Jun 13, 5:38 PM MDT | Special Weather Statement | ABQ | Curry, Quay | 52 min |
| Jun 13, 5:39 PM MDT | Flash Flood Warning | ABQ | Roosevelt | 96 min |
| Jun 13, 5:46 PM MDT | Special Weather Statement | ABQ | Roosevelt | 44 min |
| Jun 13, 5:58 PM MDT | Flash Flood Warning | ABQ | Curry | 92 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.